# SDR FDEA202101140102

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T6109
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON REMOVABLE LEADING EDGE PANEL HAS EXPOSED COMPOSITE.  REPAIRED LEFT WING INBOARD AILERON REMOVABLE LEADING EDGE PANEL, IAW B767 SRM 57-60-01-2R AND 51-  70-17-0G PARA 4G.
